# SDR AALA201809219014

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,673 hours, 22,015 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR CABIN PRESSURE LIGHT WAS FLASHING ON DESCENT.  PERFORMED AN OPERATIONAL TEST OF CABIN OVERPRESSURE WARNING SYSTEM IAW 52-73-00. OPS CHECKED GOOD.
